State-feedback solutions via transfer function representations

Bányász, Csilla and Keviczky, László (2004) State-feedback solutions via transfer function representations. SYSTEMS SCIENCE, 30 (2). pp. 21-34.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:16
Last Modified: 11 Dec 2012 15:16
URI: http://eprints.sztaki.hu/id/eprint/3403

Update Item Update Item